A Day of Fascinating Talks and Workshops on Data Science and Applications in Technology.

February 22nd 2017

San Francisco

RESERVE MY SEAT

Hurry up, Only a few seats are available

Domino Data Lab created the Data Science Pop-up series to bring together quantitative researchers who are passionate about asking the right questions and identifying problems worth solving. Our goal is to present real stories about the cutting edge work being done today. The event is a day-long forum where people share ideas, develop best practices, and network with others in their field. We welcome anyone working in the field of data science to join us for this one-of-a-kind event.

EVENT WILL START IN
  • 00

    days

  • 00

    hours

  • 00

    minutes

  • 00

    seconds

THE SCHEDULE

Opening Remarks

by Nick Elprin

8:55am

Exclusive Interview with Gusto and Stripe

Kiefer Katovich, Head Data Science Instructor at General Assembly sits down with:
Daniel Sternberg, Data Science and Engineering Gusto
Michael Manapat, Product and Machine Learning Stripe

 

9:00am

Computable content: Notebooks, containers, and data-centric organizational learning

by Paco Nathan

Director of Learning at O’Reilly Media

9:30am

Building a model is the least important part of your job

by Kimberly Shenk

Director of Data Science Solutions at Domino Data Lab

10:00am

Data Scientists Are Analysts Are Also Software Engineers

by William Whipple Neely

Director of Data Science at Electronic Arts

10:30am

30 min Coffee Break

11:00am

Data Science Helping Teams Collaborate Better at Atlassian

by Christy Bergman

Sr Data Scientist at Atlassian

12:00pm

Data Science at Instacart: Making On-Demand Profitable

by Jeremy Stanley

VP Data Science at Instacart

12:30pm

60 min Lunch

1:00pm

No-Bullshit Data Science

by Szilard Pafka

Chief Scientist at Epoch

2:00pm

‘Lean’ Data Science

by Noelle Sio

Principal Data Scientist at Pivotal

2:30pm

AI in the Enterprise – Making Corporations Smart Again

by Danny Lange

VP of AI and Machine Learning at Unity Technologies

3:00pm

30 min Coffee Break

3:30pm

Measurements at Scale

by Mimi Zhang

Lead Data Scientist at Nielsen Company

4:00pm

Fireside Chat: Data science education and training: Perspectives from educators, tech companies, and the large enterprise

Moderated by Eduardo Ariño de la Rubia Chief Data Scientist at Domino

Participants:

Xiang Li Director of Data Science at Drawbridge at Drawbridge
Katie Kent Data Product Manager at Galvanize
Conor Jensen Analytics Operations VP of Strategic Execution – Specialty Risk at AmTrust
Vikram Natarajan Data Scientist at Salesforce

 

4:30pm

ThinkFast: Scaling Machine Learning to Modern Demands

by Hristo Spassimirov Paskov

Founder and CEO, ThinkFast Mathematical Intelligence Corporations
Intel Software Innovator for Artificial Intelligence

5:15pm

Closing Remarks

by Anna Anisin

Creator of Datascience Popup

5:45pm

Cocktail Reception

@Galvanize

5:50pm

30 min Coffee Break

11:00am

Workshop: Test Driven Data Science

by Doron Bergman

11:30am

60 min Lunch

1:00pm

30 min Coffee Break

3:30pm

Cocktail Reception

@Galvanize

5:50pm

WHAT TO EXPECT

One full packed day

We’re honored to host the most cutting edge industry experts, talent and companies in San Francisco and beyond. Featuring speakers from all over the globe.

Location

Hosted at Galvanize HQ in the heart of San Francisco. Galvanize local campuses offer beautiful coworking space, data science classes and amazing event space.

Free food and drink!

Complimentary light breakfast, gourmet lunch, coffee, tea and topshelf cocktail hour will be offered to all Data Science Popup attendees.

Accommodation

There are plenty of hotels and economy Airbnbs around around the area. Please see our top picks bellow.

WHAT PEOPLE SAY

They love it. Read what the previous attendees had to say!

PRICING

Take advantage of Special Pricing until 2/15/2017

Student Pass
$99
  • Regular Seating
  • Comlementary food
  • Custom Swag
  • Cocktail Hour

Choose Student Pass

Individual Pass
$249
  • Regular Seating
  • Complimentary food
  • Custom Swag
  • Cocktail Hour

Choose Individual Pass

Pack of 3 Passes
$649
  • Regular Seating
  • Complimentary food
  • Custom Swag
  • Cocktail Hour

Choose Pack of 3 Passes

SPONSORS

Intel

Frequently Asked Questions
How can I get to the venue?

The map and Contact details are listed within the contact information.You will also receive a confirmation email with location map.

What about accommodation?

The cost of the hotel accommodation and travel is not included in the event fee. For corporate accommodation rates, please contact us directly.

What payment types do you accept?

All payments are processed via Eventbrite. You may also pay at the time of event. But please reserve your seat by contacting us directly.

Can I get a refund on my tickets?

All tickets are non-refundable unless the event is cancelled by us, in which case we will always make a full refund.

The W

From $199 per night

Visit Website

Courtyard San Francisco Downtown

From $199 per night

Visit Website

Palace Hotel, a Luxury Collection Hotel, San Francisco

From $189 per night

Visit Website

location-icon

ADDRESS

Galvanize HQ

44 Tehama St

San Francisco, CA 94105

Time: 8:00 AM to 8:00 PM

email-icon

CONTACT

email: datapopup@dominodatalab.com

Domino Data Lab

548 4th Street

San Francisco, CA 94107

LETS GATHER TOGETHER

JOIN THE CONFERENCE

Want to learn more? Email us at datapopup@dominodatalab.com for more information.

back to top